# SDR SWAA2020021741429

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A PREVIOUS BLEND AT BS 500C+7.7", 1.5" BELOW STRINGER 4 L/H; ON EDGE OF THE UPPER SKIN AT LAP JOINT. / PREVIOUS BLEND AT B.S 500C+7.7", 1.5" BELOW STR 4L WAS REPAIRED IAW ATS ER #20-01537 REV IR AND EA 1-753-36540, REV IR.
